# SDR SWAA2021080536800

- Difficulty date: April 8, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 52,604 hours, 31,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBOARD AFT OF ENTRY DAMAGED. / REMOVED FWD CARGO DAMAGED FLOOR PANEL AFT OF ENTRY DOOR I.A.W. AMM 25-52-10-000-801. FABRICATED NEW PANEL I.A.W. BOEING DWG 453A1610 REV: T FROM CONOLITE .090 LOT# 5075648-1. INSTALLED FLOOR PANEL I.A.W. AMM 25-52-10-400-801.
